# SDR IPXA2015090192985

- Difficulty date: August 31, 2015
- Submitted: September 2, 2015
- Operation: Air carrier
- Aircraft: N137UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0820
- Aircraft time: 15,396 hours, 9,626 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Shear Tie
- Part number: 2210081328
- Part serial: 01463180
- Condition: Damaged
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE :5YR, ATTACH ANGLE CRACKED.  R & R ATTACH ANGLE.
